# SDR UIEA2017123002446

- Difficulty date: December 30, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,872 hours, 16,256 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE ANTI-ICE VALVE INDICATES OPEN AT GATE.  RESET THE ANTI-ICE VALVE TO THE OFF POSITION,  OPS CHECKED NORMAL IAW AMM 30-21-00.
